# SDR MWEA97583

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Blkhd Fitting
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON STATION XRS 58 LT WING BULKHEAD FASTENER SPACER.  MTC REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
